# SDR AALA200802440A

- Difficulty date: October 30, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 66,889 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 18D INOPERATIVE.  REPINNED CONNECTOR AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
